# SDR AALA20110602TUL01

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT INBOARD KNUCKLE FITTING WORN.  REPLACED WORN KNUCKLE FITTING BUSHING AND PIVOT PIN AT RIGHT SLAT PER ESO 80117.
